Alert archive / Wyoming / Red Flag Warnings in 2025

Red Flag Warning 8, NWS Cheyenne, WY

June 20, 2025Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this red flag warning at Jun 20, 2025, 1:04 PM MDT for Albany County, Carbon County, Wyoming. It was in force for 31 hr. 31 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 20, 2025, 1:04 PM MDT (19:04 UTC)
Expired
Jun 21, 2025, 8:00 PM MDT
In force
31 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

What was reported inside it

TimeReportWhereRemark
Jun 20, 1:22 PM MDTNON-TSTM WND GST 6814 Wnw Laramie, WYMesonet station WY27 14.5 SW Bosler (WYDOT).
Jun 20, 1:30 PM MDTNON-TSTM WND DMG1 Se Laramie, WYObserver reported 15ft Blue Spruce tree leader about 4.5 inches in diameter broke off from the High winds in Laramie this afternoon.
Jun 20, 1:32 PM MDTNON-TSTM WND GST 661 Nnw Arlington, WYMesonet station KARL 0.6 NW Arlington (WYDOT).
Jun 20, 1:42 PM MDTNON-TSTM WND GST 623 Ese Elk Mountain, WYMesonet station WY20 2.5 SE Elk Mountain (WYDOT).
Jun 20, 2:02 PM MDTNON-TSTM WND GST 581 Nnw Arlington, WYMesonet station KARL 0.6 NW Arlington (WYDOT).
Jun 20, 2:08 PM MDTNON-TSTM WND GST 585 Nw Arlington, WYMesonet station WY21 5.5 NW Arlington (WYDOT).
Jun 20, 2:08 PM MDTNON-TSTM WND GST 733 Nw Arlington, WYMesonet station WY22 2.7 NW Arlington (WYDOT).
Jun 20, 2:09 PM MDTNON-TSTM WND GST 602 Ne Rawlins, WYASOS station KRWL 1 ENE Rawlins.
Jun 20, 2:22 PM MDTNON-TSTM WND GST 623 Ese Elk Mountain, WYMesonet station WY20 2.5 SE Elk Mountain (WYDOT).
Jun 20, 2:32 PM MDTNON-TSTM WND GST 602 E Arlington, WYMesonet station WY23 1.6 E Arlington (WYDOT).
Jun 20, 2:32 PM MDTNON-TSTM WND GST 6310 Ssw Hanna, WYMesonet station WY16 10.5 SW Hanna (WYDOT).
Jun 20, 2:38 PM MDTNON-TSTM WND GST 584 W Laramie, WYASOS station KLAR Laramie Airport - Lar.
Jun 20, 2:38 PM MDTNON-TSTM WND GST 669 Wnw Elk Mountain, WYMesonet station WY17 8.9 S Hanna (WYDOT).
Jun 20, 2:44 PM MDTNON-TSTM WND GST 5911 Sse Garrett, WYMesonet station DODW4 11 SSE Garrett - Dodge Creek Raws - Dod.
Jun 20, 2:48 PM MDTNON-TSTM WND GST 60Skyline, WYMesonet station KSKL Skyline (WYDOT).
Jun 20, 2:52 PM MDTNON-TSTM WND GST 5815 E Sinclair, WYMesonet station WY15 14.5 E Sinclair (WYDOT).
Jun 20, 2:52 PM MDTNON-TSTM WND GST 593 Nw Elk Mountain, WYMesonet station WY19 2.9 NW Elk Mountain (WYDOT).
Jun 20, 2:52 PM MDTNON-TSTM WND GST 697 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).
Jun 20, 3:12 PM MDTNON-TSTM WND GST 6010 Ssw Hanna, WYMesonet station WY16 10.5 SW Hanna (WYDOT).
Jun 20, 3:12 PM MDTNON-TSTM WND GST 653 Nw Arlington, WYMesonet station WY22 2.7 NW Arlington (WYDOT).
Jun 20, 3:12 PM MDTNON-TSTM WND GST 707 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).
Jun 20, 3:15 PM MDTNON-TSTM WND GST 612 Ne Rawlins, WYASOS station KRWL 1 ENE Rawlins.
Jun 20, 3:22 PM MDTNON-TSTM WND GST 5915 E Sinclair, WYMesonet station WY15 14.5 E Sinclair (WYDOT).
Jun 20, 3:28 PM MDTNON-TSTM WND GST 603 Nw Elk Mountain, WYMesonet station WY19 2.9 NW Elk Mountain (WYDOT).
Jun 20, 3:52 PM MDTNON-TSTM WND GST 679 Wnw Elk Mountain, WYMesonet station WY17 8.9 S Hanna (WYDOT).
Jun 20, 4:12 PM MDTNON-TSTM WND GST 581 Nnw Arlington, WYMesonet station KARL 0.6 NW Arlington (WYDOT).
Jun 20, 4:28 PM MDTNON-TSTM WND GST 787 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).
Jun 20, 4:42 PM MDTNON-TSTM WND GST 623 Nw Elk Mountain, WYMesonet station WY19 2.9 NW Elk Mountain (WYDOT).
Jun 20, 5:08 PM MDTNON-TSTM WND GST 589 Wnw Elk Mountain, WYMesonet station WY17 8.9 S Hanna (WYDOT).
Jun 20, 5:08 PM MDTNON-TSTM WND GST 613 Nw Arlington, WYMesonet station WY22 2.7 NW Arlington (WYDOT).
Jun 20, 5:38 PM MDTNON-TSTM WND GST 627 Nw Elk Mountain, WYMesonet station WY18 Halleck Ridge (WYDOT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2025-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2025-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4070 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

128 
WWUS85 KCYS 201904
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
104 PM MDT Fri Jun 20 2025

... Critical to Extreme Fire Weather Conditions...

.. Winds will be gusting greater than 50mph with sustained winds
between 30 and 35mph. Min RH values will be below 15 percent with
minimal overnight recovery into the Mid 20s to low 30s. Rainfall
has been below the monthly average suggesting drier fuels.


WYZ421>423-425-427-210315-
/O.NEW.KCYS.FW.W.0008.250620T1904Z-250622T0000Z/
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-
104 PM MDT Fri Jun 20 2025

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY FOR ELAVATED
TO HIGH WINDS AND LOW RH VALUES FOR FIRE WEATHER ZONES 421, 422, 
423, 425, AND 427...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 6 PM MDT Saturday. 

* AFFECTED AREA...Fire weather zone 421.Fire weather zone 
  422.Fire weather zone 423.Fire weather zone 425.Fire weather 
  zone 427. 

* WIND... Sustained 35 to 45 mph with gusts greater than 55 mph

* HUMIDITY... RH values below 15 percent

* HAINES... 5 to 6

* THUNDERSTORMS... NONE 

* * HIGHEST THREAT... Western Carbon County

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
506 
WWUS85 KCYS 210750
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
150 AM MDT Sat Jun 21 2025

WYZ421>423-425-427-212130-
/O.CON.KCYS.FW.W.0008.000000T0000Z-250622T0000Z/
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-
150 AM MDT Sat Jun 21 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR POOR OVERNIGHT HUMIDITY RECOVERIES...LOW DAYTIME HUMIDITIES
AND GUSTY WINDS...

* AFFECTED AREA...Fire weather zone 421, 422, 423, 425, and 427.

* WIND...South and southwest sustained 25 to 40 mph with gusts
  greater than 50 mph.

* HUMIDITY...5 to 10 percent.

* HAINES...5 to 6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
310 
WWUS85 KCYS 212019
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
219 PM MDT Sat Jun 21 2025

WYZ421>423-425-427-220000-
/O.CON.KCYS.FW.W.0008.000000T0000Z-250622T0000Z/
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-
219 PM MDT Sat Jun 21 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR POOR OVERNIGHT HUMIDITY RECOVERIES...LOW DAYTIME HUMIDITIES
AND GUSTY WINDS...

* AFFECTED AREA...Fire weather zone 421, 422, 423, 425, and 427.

* WIND...South and southwest sustained 25 to 40 mph with gusts 
  greater than 50 mph.

* HUMIDITY...5 to 10 percent.

* HAINES...5 to 6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
858 
WWUS85 KCYS 212357
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
557 PM MDT Sat Jun 21 2025

WYZ421>423-425-427-220200-
/O.EXT.KCYS.FW.W.0008.000000T0000Z-250622T0200Z/
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-
557 PM MDT Sat Jun 21 2025

...RED FLAG WARNING HAS BEEN EXTENDED AND IS NOW IN EFFECT UNTIL 
8 PM MDT THIS EVENING FOR FOR POOR OVERNIGHT HUMIDITY 
RECOVERIES, LOW DAYTIME HUMIDITIES, AND GUSTY WINDS...

* AFFECTED AREA...Fire weather zone 421, 422, 423, 425, and 427.

* WIND...South and southwest sustained 25 to 40 mph with gusts 
  greater than 50 mph.

* HUMIDITY...5 to 10 percent.

* HAINES...5 to 6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
629 
WWUS85 KCYS 220151
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
751 PM MDT Sat Jun 21 2025

WYZ421>423-425-427-220300-
/O.EXP.KCYS.FW.W.0008.000000T0000Z-250622T0200Z/
Ferris/Seminoe/Shirley Mountains-Central and West Carbon-
Southwest Carbon County-Upper North Platte River Basin-
North Snowy Range Foothills-
751 PM MDT Sat Jun 21 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

With winds decreasing somewhat and humidities slowly rising, the 
Red Flag Warning will be allowed to expire at 8 PM this evening.

$$

Rubin

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jun 20, 12:14 PM MDT, 50 minutes earlier. Its key messages:

  • A warming and drying trend will continue through Saturday. Near record high temperatures are possible on Friday and Saturday.
  • High Wind Warning and High Wind Watches in effect for portions of Carbon and Albany counties today and tonight.
  • Cooler temperatures expected for most of next week with a return of showers and thunderstorms.
Area forecast discussion, Jun 20, 12:14 PM MDT, 50 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1214 PM MDT Fri Jun 20 2025

.KEY MESSAGES...

- A warming and drying trend will continue through Saturday.
  Near record high temperatures are possible on Friday and
  Saturday.

- High Wind Warning and High Wind Watches in effect for
  portions of Carbon and Albany counties today and tonight.

- Cooler temperatures expected for most of next week with a
  return of showers and thunderstorms.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 230 AM MDT Fri Jun 20 2025

Dry and quiet weather will continue over the next few days as
an upper level ridge axis slides eastward across the area this
afternoon, and then into the Great Plains. Today will likely be
the hottest day with 700mb temperatures climbing above 18c and
around 20c, which translates to highs in the 90s...even in the
high valleys west of I-25...with mid 90s to 105 expected for
the eastern plains. Will likely see several record high
temperatures over the area, including western Nebraska. Will not
issue a Heat Advisory since overnight lows will generally range
from the mid 50s to mid 60s over the area.

The only forecast concern over the next 24 hours will be locally
strong gusty winds. Models continue to indicate 700mb winds
around 45 to 50 knots today and tonight, with winds at the top
of the boundary layer (~500mb) around 60 to 65 knots today. A
well mixed boundary layer, lack of clouds, and a surface low
ejecting northeast across the area with an ample low level
pressure gradient should be enough to see SW winds sustained
between 30 to 40 mph with occasional gusts to 60 MPH. Upgraded
the High Wind Watch to a Warning for the central and southern
lower elevations of Carbon county. Added the Saratoga area to
this Warning as well with gusts between 50 to 60 MPH possible
and the potential for stronger gusts near the mountains. These
zones will have another chance at High Wind criteria Friday
night as the low level pressure gradient strengthens briefly
before additional mixing occurs early Saturday morning. Further
east, kept the High Wind Watch for the Laramie Valley and the
southern Laramie Range due to an unfavorable wind direction in
these two locations (prefer west to northwest winds). Will
continue to monitor the I-25 corridor since we can not rule out
a few gusts around 55 to 60 MPH, but confidence is limited early
this morning.

As we head into the weekend, hot temperatures will continue into
Saturday. However, it will likely be a few degrees cooler as
winds shift into the south or southeast. Next week's cool down
will begin later on Sunday as the Pacific cold front finally
begins to move eastward into the forecast area. Areas northwest
of a line from Cheyenne to Chadron Nebraska will see
temperatures lowering into the 70s during the afternoon. Kept
low POP into Sunday evening with a pretty dry boundary layer and
limited instability.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Issued at 255 AM MDT Fri Jun 20 2025

No major changes to the long term portion of the forecast with
much cooler temperatures and the return of showers and thunderstorms
the main concern for most of next week. Models are trending a
little bit warmer early to mid next week compared to the last
several model runs, but still expect below average temperatures
in the upper 60s to mid 70s. Surface winds will shift into the
east or southeast with excellent moisture advection near the
surface. This will likely result in low stratus across the
eastern high plains and cloudy skies for much of Monday.
However, this may also limit daytime and evening convection.
Models show the stationary cold front lifting northeast as a
warm front later on Monday and into Tuesday with increased
frontogenesis and lift. This looks like the most favorable
period for widespread showers and thunderstorms for the area.
Can't rule out the potential for strong or severe thunderstorms
after Monday, but coverage and confidence are pretty low at
this time with marginal convective parameters and 0-6km shear
trending lower as we head into mid to late week. Expect a slow
warming trend next Thursday and Friday with highs returning to
the 80s.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1208 PM MDT Fri Jun 20 2025

Dry weather and gusty winds are expected to continue through
the period, with VFR conditions expected. Southwest winds have
increased this morning and will maintain strength through the
afternoon. Gusts up to 50 knots possible for KLAR and KRWL, with
gusts up to 35-40 knots for KCYS and the northern Nebraska
panhandle terminals. Gusty winds will diminish between 01z and
03z Saturday, picking up again later Saturday morning.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 9 AM MDT Saturday for WYZ109>111-115-
     116.
     High Wind Warning until 8 PM MDT this evening for WYZ113.
NE...None.

&&

SHORT TERM...TJT
LONG TERM...WFOCYS/TJT
AVIATION...PV
Hazardous weather outlook, Jun 20, 3:53 AM MDT, 9 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
353 AM MDT Fri Jun 20 2025

NEZ002-003-019>021-054-055-095-096-WYZ107-108-117>119-211000-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-East Platte County-
Goshen County-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
353 AM MDT Fri Jun 20 2025

This hazardous weather outlook is for portions of panhandle
Nebraska and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Southwest winds will increase this morning. Winds may gust up to
50 MPH between the Interstate 25 corridor and the Nebraska border.
Otherwise, hot and dry conditions are expected with highs 95 to
105 this afternoon.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Thunderstorms will return to the area next week along with much
cooler, but closer to normal, temperatures. Strong to severe
thunderstorms are possible Tuesday through Thursday.

.Spotter information statement...

Spotter activation will not be needed.

WYZ101>106-109>116-211000-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-
353 AM MDT Fri Jun 20 2025

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

High Wind Warnings and High Wind Watches are in effect starting
later this morning and continuing through tonight across central
and southern Carbon and Albany counties. Southwest winds will
increase shortly after sunrise this morning with sustained winds
of 30 to 40 MPH with gusts up to 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Thunderstorms will return to the area next week along with much
cooler, but closer to normal, temperatures.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 20, 10:31 AM MDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1031 AM MDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     Non-Tstm Wnd Gst 9 WNW Elk Mountain      41.74N 106.57W
06/20/2025  M58 MPH          Carbon             WY   Mesonet

            Mesonet station WY17 8.9 S Hanna (WYDOT).

1008 AM     Non-Tstm Wnd Gst 1 NNW Arlington         41.60N 106.21W
06/20/2025  M63 MPH          Carbon             WY   Mesonet

            Mesonet station KARL 0.6 NW Arlington
            (WYDOT).

1008 AM     Non-Tstm Wnd Gst 3 NW Elk Mountain       41.72N 106.45W
06/20/2025  M64 MPH          Carbon             WY   Mesonet

            Mesonet station WY19 2.9 NW Elk Mountain
            (WYDOT).

1018 AM     Non-Tstm Wnd Gst 7 NW Elk Mountain       41.75N 106.51W
06/20/2025  M66 MPH          Carbon             WY   Mesonet

            Mesonet station WY18 Halleck Ridge (WYDOT).

1022 AM     Non-Tstm Wnd Gst 3 NW Arlington          41.62N 106.24W
06/20/2025  M68 MPH          Carbon             WY   Mesonet

            Mesonet station WY22 2.7 NW Arlington
            (WYDOT).

&&
Local storm report, Jun 20, 11:58 AM MDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1158 AM MDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     Non-Tstm Wnd Gst 1 SSE Bordeaux          41.93N 104.94W
06/20/2025  M60 MPH          Platte             WY   Mesonet

            Mesonet station KBRX 1.4 S Bordeaux (WYDOT).

0918 AM     Non-Tstm Wnd Gst 7 ESE Arlington         41.55N 106.09W
06/20/2025  M59 MPH          Carbon             WY   Mesonet

            Mesonet station WY24 6.9 E Arlington
            (WYDOT).

1108 AM     Non-Tstm Wnd Gst 3 NW Arlington          41.62N 106.24W
06/20/2025  M76 MPH          Carbon             WY   Mesonet

            Mesonet station WY22 2.7 NW Arlington
            (WYDOT).

1120 AM     Non-Tstm Wnd Gst 2 NE Hanna              41.89N 106.54W
06/20/2025  M56 MPH          Carbon             WY   Mesonet

            Mesonet station PC233 Elmo.

1120 AM     Non-Tstm Wnd Gst 12 S Shirley Basin      42.18N 106.23W
06/20/2025  M59 MPH          Carbon             WY   Mesonet

            Mesonet station PC574 Shirley Basin.

1122 AM     Non-Tstm Wnd Gst Skyline                 41.14N 106.58W
06/20/2025  M66 MPH          Carbon             WY   Mesonet

            Mesonet station KSKL Skyline (WYDOT).

1122 AM     Non-Tstm Wnd Gst 15 E Sinclair           41.74N 106.84W
06/20/2025  M58 MPH          Carbon             WY   Mesonet

            Mesonet station WY15 14.5 E Sinclair
            (WYDOT).

1138 AM     Non-Tstm Wnd Gst 3 ESE Elk Mountain      41.67N 106.37W
06/20/2025  M61 MPH          Carbon             WY   Mesonet

            Mesonet station WY20 2.5 SE Elk Mountain
            (WYDOT).

1138 AM     Non-Tstm Wnd Gst 10 SSW Hanna            41.73N 106.65W
06/20/2025  M62 MPH          Carbon             WY   Mesonet

            Mesonet station WY16 10.5 SW Hanna (WYDOT).

1042 AM     Non-Tstm Wnd Gst 14 WNW Laramie          41.40N 105.82W
06/20/2025  M60 MPH          Albany             WY   Mesonet

            Mesonet station WY27 14.5 SW Bosler (WYDOT).

1120 AM     Non-Tstm Wnd Gst 7 E Laramie             41.31N 105.45W
06/20/2025  M56 MPH          Albany             WY   Mesonet

            Mesonet station PC236 Pilot Hill.

&&
Local storm report, Jun 20, 12:00 PM MDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1200 PM MDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     Non-Tstm Wnd Gst 11 SSE Garrett          41.97N 105.52W
06/20/2025  M58 MPH          Albany             WY   Mesonet

            Mesonet station DODW4 11 SSE Garrett - Dodge
            Creek Raws - Dod.

&&

PV

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 12:55 AM MDTHigh Wind WarningCYSAlbany, Carbon, Laramie32 hr

Nearby

Red Flag Warnings in Wyoming, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.